# SDR FDEA202507111173

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 114,264 hours, 23,985 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TRIMOFF NOSE LANDING GEAR RIGHT HAND TRUNNION HOLE FOUND LONGERON CRACK   0.5  STATION 585. X = -24.000. CRACKED LONGERON 0.5  AT NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING HOLE AT   STATION 585, X = -24.000 REMOVED AND REPLACED PER MD-11 SRM 51-31-01-0G. LONGERON   FABRICATED PER DOUGLAS DRAWING ACA 3796 REVISION A. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100. (LONGERON REPLACED BETWEEN STATION 547.250 AND STATION 594.875.)
